Doctor insights on:
Erosions In The Antrum
I just asked a question about a hiatal hernia in the cardia. I have another question about erosion in the antrum. Can some answer my question, please?
Hiatal hernia: Not sure what your question is, but a hiatal hernia is when the normal opening for the esophagus in the diaphragm stretches out, and allows the stomach to herniate in to the chest. The top part of the stomach next to the valve at the esophagus is called the cardia, and if this were the only part herniated, it would be a very small hernia, not responsible for ulcers in the antrum. Hope this helps. ...Read moreSee 1 more doctor answer
Doc,i have erosions in both antrum and duodenum,and i undergo ubnormal excretion,what ever i take,they come out like dysentery.
Diarrea ulcers: Simon, have you had previous gastric surgery with a vagotomy, because if so this is "dumping syndrome" and you should see the surgeon who did surgery. Has Zollinger-Ellison syndrome been excluded? Otherwise, rule out infectious causes and excessive treatment with H2 blockers like Tagamet, Nexium (esomeprazole) etc can cause diarrhea. If you are losing more water than intake you shd go to ER thanks ...Read more
Gastritis moderate severe non-erosive in the antrum and body of the stomach how long does it take to heal? using Prilosec protonics and pepcid (famotidine)? had v&p in 1976 is the acid not shut down properly?
Approx. 8-12 weeks: Assume the diagnosis was made by EGD. Biopsy for H. Pylori must be taken. If it was negative then PPI and H2 blocker as you are taking is the right treatment for 12 weeks. And if symptoms continue , one can continue for longer period of time. Avoid Alcohol, NSAID/Aspirin/Cigarette/Spicy and fatty food. ...Read moreSee 1 more doctor answer
Could this be celiac? Blood work was tissue transglutaminase iga auto antibodies 5 units, tsh cascade 2.5, gastrin level 17. Endoscopy showed grade 2 esophagitis, erosion in the antrum, congestion and edema in the second part of the duodenum and a 5-
Endo biopsy result regenerative changes consistent w/ healing erosion or chemical gastritis(antrum). neg for h pylor and intesti metaplasa. is cancer?
Endoscopy revealed diffuse moderate inflammation characterized by erosions & erythema in gastric body & antrum. Biopsies taken. Dr. Is looking for?
Endoscopy revealed diffuse moderate inflammation characterized by erosions & erythema in gastric body & antrum. Biopsies taken. Is cancer likely?
Wait for biopsy,,,,,: At this point it's inconclusive to say and a clearer idea of this can be obtained once the biopsy results come back. Most stomach cancers are characterized by raised and thickened ulcer margins which you apparently don't have. Other cancers there are associated with blood disorders like lymphomas and have gastric thickening. Based on this cancer isn't likely but again, the bx gives more info.. ...Read moreSee 1 more doctor answer
What regenerative mean? biopsy antrum result- regenerative change consistent w/chemical gastritis or healing erosion.neg for hpylori & inte metaplasia
Healing: There was damage to the lining of the stomach and it now healing by regenerating new epithelium/lining. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, low fat milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex. ...Read moreSee 1 more doctor answer
Diffuse moderate inflammation characterized by erosion and erythema found in gastric body and gastric antrum. Biopsies taken. What is dr. Looking for?
Endoscopy result (antral gastritis) and dr. Said it is GERD and prescribed rabeprozole(no fix). Antrum shows diffuse gastric erosions. D1 & d2 normal.?
What is th question?: Are you having heartburn, nausea, vomiting, abdominal pain? Many people have gastritis & erosions, especially if they are taking nsaids, such as aspirin, ibuprofen, alleve, if you are stop them and try omeprasole or carafate (sucralfate). Let us know what happens and what your symptoms are. ...Read moreSee 1 more doctor answer